I took plan B on July 23rd (about 72 hours late), got my period the next weekend around July 28th and had a light period for a few days (it seemed sorter than usual). Then just recently started bleeding again around August 4th. At first it was just kind of spotty, until last night when it got much heavier. I've also been having some strange abdominal pains that seem different from cramps. Do you know what the cause could be? Is this a sign of miscarriage? Or could it be related to plan B? Thanks
After taking plan B and having my period I started bleeding again a week later. Is this miscarriage?
Question posted by katblack500 on 8 Aug 2012
Last updated on 31 January 2022
So I took the pill twice in a month
I had my period at the beginning of the june and then again at the end of the month
Now I’m worried I’ve been feeling nauseous and i haven’t started waiting to see of i start at the ens of the month (finger crossed) I’m just worried
I’m probably over thinking and making my self sick
I took plan b like a month ago and now I’ve had my period for more than 10 days and it won’t stop!!!
So basically I had a scare 3 weeks ago I didn't know so I took plan b first time week later I got my period on time January 20 lasted till 26th and on 27th 1 am I had sex he wore condom next morning he said it broke so I took plan b 11 hours later. It's been a week now and I have been fighting stomach virus but last night I noticed pinkish red and then like several hours later it was bright deep red and I put pad on and today it's been blood when I peed and clots but it doesn't smell like a period u know. Is this normal? Am I okay?? My boobs feel like what they feel like on my period and I'm cramping bad
I took this crazy pill june 5 , and I've been cramping and bleeding since , it's almost a month. I'm confused and alarmed, and famished. When does it stop??? I'm on vacation and it sucks ! I can't have sex , praying it's nothing serious , I've been trying to ride it out , but I'm going to the doctor next week if it doesn't STOP! I'm a naturalist so I'm already frustrated that I had to do this , but the condom broke and I'm not ready for another baby . After 9 years I have a 2 year old from the pull out method . I got away with it long as I could smh. So I have a 22 yr old and a 2yr old . But these cramps this morning is no joke! Praying it's not a tubal pregnancy or nothing. Anyone else experience bleeding over a month ?
I had an incident and This was previous December 28, 2013. It was 1:00 in the morning and I decided to have unprotected sex with my boyfriend. We had been using the pull out method ( I know very careless ) and this time he got a little too excited and ejaculated inside of me. I was really scared and so that same afternoon on the 28th around 2:00 p.m, I went and got the plan b pill. My period was due on the 1st of January and I thought I was pregnant because it didn't come right away. I had all off the symptoms I would experience when my period would come, but it never came I stressed myself out and cried for days and FINALLY JANUARY 5, 2014 , aunt flow paid me a visit and im so very happy. Ladies DO NOT stress yourself out. Give it time.If it's more than a week late please go and take a pregnancy test to be sure. But , the pill worked for me. Just pray and dont let the mistakes happen again, learn from them.
So what ever happen in your situation "katblack500"??? My girlfriend is going through EXACTLY the same symptoms and we are worried. We just want a bit of reassurance so let me know what resulted in your case. Did it go away after a few more months. Were you pregnant? Or was it just still side effects from the Plan B pill. Please respond. I know the usual answer to go to the doctor and she is. She has an appointment in a few weeks but we just want to know what happen with you for now.
I added you as a friend so I could ask you about this. Can you add me back?
I know its a bit late but I would like to know what happened to you because I am going through the same thing right now and kind of nervous, and worried.
No, Plan b wont terminate a pregnancy if it has already occured before you take the drug. It is likely just the Plan b screwing up your system. Plan b is a large dose of hormones and can screw up your cycle for months after you take it. You can expect all kinds of weird irregularities. Things should straighten out in a few months and you will become regular again.
- Plan B uses and safety info
- Plan B information for Healthcare Professionals (includes dosage details)
- Side effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.